Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 20, Issue 4  


From the editor
3
About the life and activities of academician Zarullo Husenovich Rakhmonov
V. N. Chubarikov
6
About one additive problem Hua Loo Keng's
I. Allakov, A. Sh. Safarov
32
On the exponents of the convergence of singular integrals and singular series of a multivariate problem
L. G. Arkhipova, V. N. Chubarikov
46
On irrationality measure $\mathop{\mathrm{arctg}}\frac{1}{2}$
M. G. Bashmakova, V. Kh. Salikhov
58
On uniformly recurrent words generated by shifting segments, including with a change in orientation
A. Ya. Belov, A. L. Chernyatiev
69
On separation of a class of degenerate differential operators in the Lebesgue space
M. G. Gadoev, S. A. Iskhokov, F. S. Iskhokov
86
Application of integral formulas for solving ordinary differential equations of the second order with variable coefficients
V. I. Gorbachev
108
On semilattice of Linux processes' states
N. N. Efanov
124
Rauzy substitution and local structure of torus tilings
A. A. Zhukova, A. V. Shutov
137
On linear independence of functions differentiated with respect to parameter
P. L. Ivankov
158
În separability and coercive solvability of second-order nonlinear differential equations in the weight space
O. Kh. Karimov
170
Assessment of the necessary initial economic resource in the Ramsey–Kass–Koopmans problem
A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii
188
Optimal exponent in the Ramsey–Kass–Koopmans problem with logarithmic utility function
A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii
197
Functional differential inclusions of Hale type with fractional order of derivative in a Banach space
M. I. Ilolov, D. N. Guljonov, J. Sh. Rahmatov
208
On astimate of irrationality measure of the logariphms of some rational numbers
M. Y. Luchin, V. H. Salikhov, E. S. Zolotukhina
226
Integrals and indicators of subharmonic functions. II
K. G. Malyutin, M. V. Kabanko, T. I. Malyutina
236
On units of a quaternion order of an indefinite anisotropic ternary quadratic form
U. M. Pachev, T. A. Shakova
270
Short cubic exponential sums with Möbius function
Z. Kh. Rakhmonov, F. Z. Rahmonov
281
Zeros of the Davenport–Heilbronn function in short intervals of the critical line
Z. Kh. Rakhmonov, Sh. A. Khayrulloev, A. S. Aminov
306
On irrationality measure of $\ln{\frac{5}{3}}$
V. Kh. Salikhov, E. S. Zolotukhina, E. B. Tomashevskaya
330
Approximation of $\ln{\frac{\sqrt{5}-1}{2}}$ by numbers of the field $\mathbb Q(\sqrt{5})$
V. Kh. Salikhov, E. S. Zolotukhina
339
On boundedness of period lengths of continued fractions of key elements hyperelliptic fields over the field of rational numbers
G. V. Fedorov
357
On the functions of Hardy zeros and its derivatives lying on the critical line
Sh. A. Khayrulloev
371
Some problems of approximation of periodic functions by trigonometric polynomials in $L_2$
M. Sh. Shabozov
385
On the periodic part of the Shunkov group saturated with linear groups of degree 2 over finite fields of even characteristic
A. A. Shlepkin
399

HISTORY OF MATHEMATICS AND APPLICATIONS
Mathematical modeling of structural elements destruction under dynamic load
G. M. Zhuravlev, V. G. Telichko, N. S. Kurien, A. E. Gvozdev, D. V. Maliy
408
History of laser development and features of its application
I. V. Minaev, A. N. Sergeev, A. N. Kubanova, N. M. Dobrovolskiy, A. E. Gvozdev, S. N. Kutepov, D. V. Maliy
423

MEMORABLE DATE
Alexander Yakovlevich Khinchin (19.07.1894–18.11.1959)
V. N. Chubarikov
439
Nikolai Grigor'evich Chudakov
V. N. Kuznetsov
446
Scholar and teacher. To the 80th anniversary Vladislav IVanovich Rybakov (13.12.1939–27.09.2016)
E. V. Manokhin, A. E. Ustyan, G. V. Kuznetsov
450
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021